Main Article Content




Article Details

How to Cite
WARNE, R. J. (1991). SUPER QUASI-ADEQUATE SEMIGROUPS. Tamkang Journal of Mathematics, 22(4), 299–312.


G. L. Bailes, "Right Inverse Semigroups", J. Algebra 26, 492-507, 1963.

A. H. Clifford and G. B. Prestion, "The Algebraic Theory of Semigroups", Math. Surveys Amer. Math Soc. 7, vol I (AMS, Providence, RI, 1961).

A. H. Clifford, "A Strud ure Theorem for Orthogroups", J. Pure Appl. Algebra 8, 23-50, 1976.

S. Eilenberg, "Automato, Languages, and Machines", Vol B (Academic Press, New York, 1976)

A. El-Qallali and J.B . Fountain, "Idempotent-Connected Abundant Semigroups", Proc. Roy. Soc. Edinburgh, Series A, 91, 79-90, 1981.

A. El-Qallali and J.B . Fountain, "Quasi-Adequate Semigroups", Proc. Roy. Soc. Edinburgh, Series A, 91, 91-99, 1981.

A. El-Qallali, "L"-Un ipotcnt Semigroups", J. Pure Appl. Algebra. 62(1989), 9-33.

J. B. Fountain, "Adequate Semigroups", Proc. Edinburgh Math. Soc. 22, 113-125, 1979.

J. B. Fountain, "Abundant Scmigroups", Proc. London Math. Soc. (3), 44, 103-129, 1982.

J. M. Howie, "An Introduction to Semigroup Theory" (Academic Press, London, 1976).

D. B. McAlister, "One-to-one Partial Right Translations of a Right Cancellative Semigroup", J. Algebra 43, 231-251, 1976.

F. Pastijn, "A Representation of a Semigroup by a Semigroup of Matrices Over a Group With Zero", Semigroup Forum, 10, 238-249, 1975.

J. Rhodes, "Infinite Iteration of Matrix Semigroups IL Structure Theorem for Arbitrary Semigroups Up to Aperiodic Morphism", J. Algebra 100, 25-137, 1986.

M. B. Szendrei, "On Takizawa's Construction for E-Unitary R-unipotent Semigroups", Beitr, Al- gebra Geom. 20, 197-201, 1985.

M. B. Szendrei, "E -Unitary R-unipotent Semigroups", Semigroup Forum 32, 87-96, 1985.

B. Tilson, "On the Complexity of Finite Semigroups", J. Pure Appl. Algebra 5, 187-208, 1974.

B. Tilson, "Complexity of Semigroups and Morphisms", Chapter 12 of 4, 1976.

B. Tilson, "Categories as Algebra: An Essential Ingredient in the Theory of Monoips", J. Pure Appl Algebra, 48(1987), 83-198.

R. J. Warne, "The Direct Product of Right Zero Semigroups and Certain groupoids", Amer. Math. Monthly 74, 160-164, 1967.

R. J. Warne, "L-unipotent Semigroups", Nigerian J. Science 5, 245-248, 1972.

R. J. Warne, "Generalized L-unipotent Semigroups", Bull. Della Unione Math. Ito.I. 5, 43-47, 1972.

R. J. Warne, "On the Structure of Semigroups Which are Unions of Groups", Trans. Amer. Math. Soc. 186, 385-401, 1973; announced in Semigroup Forum 5, 323-330, 1973.

R. J. Warne, "Generalized L-Unipotent Bisimple Semigroups", Pacific J. Math 51, 631-648, 1974.

R. J. Warne, "Embedding of Regular Semigroups in Wreath Products", J. Pure Appl. Algebra 29, 177-207, 1983.

R. J. Warne, "Embedding of Regular Semigroups in Wreath Products, III", J. Pure Appl. Algebra 40, 301-320, 1986.

R. J. Warne, "On the Structure of Orthodox Umions of Groups", Arabian J. Sci and Engineering, In press (Technicalreport No. 117, Dept of mathematical Sciences University of Petroleom. and minerals, Dhahran Saudi Arabia, March, 1990)